ADVERTISEMENT

Q. Why am I having problems with erection?

Answered by
Dr. Seikhoo Bishnoi
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 20, 2017

Hello doctor,

I am a 26-year-old male with a weight of 85 kg and a height of 5 feet 10 inches. Recently, I was not able to get an erection while doing sex and was also ejaculating very soon. This happened two days ago with my current partner while we were having sex for the first time and also with my ex-partner some six months ago. It is very disturbing and takes a mental toll on me. Earlier, I had a pretty healthy and regular sex life. Please help.

#

Hello,

Welcome to icliniq.com.

Poor erection in most individuals occurs due to psychological reasons. But sometimes hormonal issues, diabetes, hypertension also worsen the problem.

Did you get yourself checked for serum testosterone, prolactin, and blood sugar levels? Do you have any other associated chronic medical illness?

For more information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist

Thank you doctor,

No, I have neither done the tests nor do I have associated chronic illnesses.

#

Hello,

Welcome back to icliniq.com.

Drugs like Sildenafil or Tadalafil can be used as needed for some time and will help to improve the erection. Consult your specialist doctor, discuss with him or her and with their consent take the medicines.

This will ultimately increase your confidence and your problem will be solved.

These are safe to use drugs and you can stop taking the medicines at any time.

For more information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I suffer from premature ejaculation and poor erection.I have tried herbal/ayurveda products with no results at all.Please help.

Hello doctor, My sister is having severe stomach ache and yellow vomiting and the pain goes around her abdomen to the back. She is suffering from this pain for the past one week. Please help.   Read full

Is it normal to have headache after taking Sildenafil for erectile dysfunction?

Hello doctor, My sister is having severe stomach ache and yellow vomiting and the pain goes around her abdomen to the back. She is suffering from this pain for the past one week. Please help.   Read full

How much dosage of Sildenafil is advisable for erectile dysfunction in a diabetic?

Hello doctor, My sister is having severe stomach ache and yellow vomiting and the pain goes around her abdomen to the back. She is suffering from this pain for the past one week. Please help.   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Managing Diabetes During Festive Season
All the festivals are indirectly a danger sign for diabetic patients. Read this article to know more about how to handle...  Read more»
What You Should Eat and Drink for A Healthy Life!!
Food is essential for our survival, and what we eat definitely impacts our health. We can easily reduce the risk of many...  Read more»
What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.